# SDR DLM88001156

- Difficulty date: June 14, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 32,852 hours, 27,004 cycles
- Engine: Pwa JT8D219
- Engine time: 20,960 hours, 16,465 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT8D219
- Part serial: 726918
- Condition: Making Metal
- Location: Nr 1
- Part time: 20,960 hours, 16,465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE OIL STRAINER CLOG LIGHT ILLUM AND WOULD NOT EXTINGUISH WHEN THROTTLES RETARDED.  OIL TEMP REACHED 144 DEGREES.  FOLLOWED POM SHUT DOWN ENGINE.  FOUND METAL IN FILTER AND ON CHIP DETECTOR.  REPLACED ENGINE.
